Friday, November 14, 2008

Crafty Mama or Crazy Mama?

Some of my friends who read the blog already know this, but I'm having some really weird medical issues right now that would definitely be classified in the crazy category. A few months ago, I started taking medicine to treat fibromyalgia. After not taking it last Thursday night, I woke up in the middle of the night with visual hallucinations and voices/buzzing/music in my head. I went to the doctor immediately the next day and have stopped taking the medicine altogether. 8 days later and I'm still having the hallucinations every night and sometimes during the day if I try to rest or nap. I've been to the doctor again this week and agreed to have an MRI on Monday if the hallucinations aren't gone by then. After pressing him, he finally told me that the only thing they'd be looking for on the MRI as a cause for the hallucinations (besides the medication) is a brain tumor. He's confident that it's the medicine and not a brain tumor but even the small chance that it's not the med is making me totally freak out. Like all day and night.

It's been a really hard week for me and I'm feeling more upset and anxious than I've ever felt about anything. I'm just so exhausted and overly emotional and don't care at all right now about sewing or doing anything creative. I know I'm having a big pity party and hopefully it will turn out just to be a reaction to the medicine and I can just look back on this as a time where I totally freaked out unnecessarily. But please keep me in your thoughts. I don't feel at all like myself and am having a really difficult time. Sorry for the downer post. I think I'll go back and watch that Dennis Quaid Starbucks clip again.

11 comments:

Kristi said...

Your post made me so sad...
(((HUGS)))
I will be thinking of you. Email me if you need to.

Andrea said...

Awww Kelci!! We are here for you! I'm sure it is the meds.. rest up hun!

kisses!

bethtrue said...

Kelci!! Thank you for sharing - i am sending you some positive vibes and please hang in there!! Try not to stress out (i know; easier said than done). Now you've got the Internet Peeps cheering for you; that's got to help!

Beth (mommy to a busy 5- yr old)

tscrapper said...

I hope that it all turns out to be the medicine. Take care--we're thinking of you!

roxybonds said...

HUGS!!!!!!!!!!! Been thinking lots about you! I'm here for you!!!!
xoxo

Keels said...

Hugs Kelci...wish I was closer to give you one in real life. Just know I am here for ya if you need me!!

heather_elaine27 said...

I'm so sorry to hear that Kelci! I don't know what you were on, but if it's any kind of anti depressant or any sort of psych med, it'll definitely screw with your head for a few days (sometimes even weeks) if you just suddenly stop taking it. It can be a (fairly rare) side effect to have hallucinations while taking those, and stopping suddenly can exacerbate those symptoms. Sounds like you're pretty sensitive to medication, so I'd be careful of anything else you try; be sure to do your research on ALL the possible side effects. Docs aren't always so good about telling you these things so you're kind of left to fend for yourself. If you need help, let me know. I have a PDR (Physician's Desk Reference) that lists pretty much every drug on the planet if you need some extra info. Hang in there and let me know if I can help. I'll send you the info for the hollistic dr. here in Fresno that my mom goes to. I'll be sending happy thoughts your way!

♡~:nanners:~♡ said...

OH NO! that's the worsties...you gotta kick the doc in the patooties for putting you on that stuff!!
i'll be praying for you...i'm sure it'll be nothing serious, and all will be back to normal in NO TIME!

Anonymous said...

I'm sorry you're not sleeping well. I'm sending up prayers for you. (((hugs))) Becca

Marie said...

Kelci-
You have every right to feel the way you do and I'm glad you shared with everyone so we can pray for you. I will definitely be keeping you in my thoughts and prayers. I hope everything works out with the MRI and you get some much needed rest soon without the hallucinations-I can't even imagine how that must be!

MouseChirpy said...

Sorry to hear about your health woes and will pray for a positive outcome. I know what it is like to go through something unexpected health-wise as I've recently had my own challenges. Take care and try to think positive thoughts. *hugs*
Aloha!